MathSciNet Relay Station
MathSciNet bibliographic data
MR250984 (40 #4215) 10.41
Joshi, Padmini Tryambak The size of $L(1,\,\chi )$ for real nonprincipal residue characters $\chi $ with prime modulus. J. Number Theory 2 1970 58–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement